# SDR CALA2013082790788

- Difficulty date: June 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 39,440 hours, 16,952 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LIFE VEST MISSING.  REPLACED COCKPIT LIFE VEST.
